# SDR NACA20010042

- Difficulty date: December 5, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 36,597 hours
- Engine: Pwa R2800*
- Engine time: 796 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Carburetor
- Part number: PR58E5
- Part serial: 786278
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 796 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO ERRATIC BMEP, ROUGH RUNNING, AND RAPID LOSS OF CHT.  REPLACED NR 2 ENGINE CARBURETOR.
